# SDR DALA2019050102843

- Difficulty date: April 30, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 35,629 hours, 18,985 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6823 CEILING EMER LIGHT AT 35D INOP. CORRECTIVE ACTION: FOUND DISCONNECTED PLUG. RECONNECTED & OPS CHECK GOOD. (5775797)
